This article is cited in 1 scientific paper (total in 1 paper)
Boolean models and some of their applications
V. V. Pashenkov
A certain class of models is considered, i.e. sets with relations specifically adapted to solve a number of problems connected with various questions of imbeddings of partially ordered sets in Boolean algebras and distributive lattices. A special place in this class is occupied by a subclass called the class of Boolean models by the author.
Bibliography: 15 titles.
PDF file (4016 kB)
Mathematics of the USSR-Sbornik, 1975, 26:1, 1–30
MSC: Primary 06A40, 02H15; Secondary 54H10
Received: 10.04.1973 and 03.04.1974
V. V. Pashenkov, “Boolean models and some of their applications”, Mat. Sb. (N.S.), 97(139):1(5) (1975), 3–34; Math. USSR-Sb., 26:1 (1975), 1–30
Citation in format AMSBIB
\paper Boolean models and some of their applications
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121
|Number of views:|